# SDR YENA20120120418

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 34,025 hours, 12,109 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Part serial: 2930
- Condition: Failed
- Location: Brake System
- Part time: 34,025 hours, 12,109 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 636 SFO-BOS WITH GEAR EXTENSION AUTOBRAKE FAULT STATUS MSG INDICATED.  AUTO AND NORMAL BRAKES INOP.  RESET ANTISKID SWITCH OPS NORMAL.  REMOVED AND REPLACED BRAKE SERVO VALVE 18GG PER AMM 32-42-48. OPS CHECK AND LEAK CHECK SATISFACTORY.
